MathSciNet Relay Station
MathSciNet bibliographic data
MR2482443 (2010a:14047) 14G25 (11G35 14G05 20G35 37A25)
Gorodnik, Alex; Maucourant, François; Oh, Hee Manin's and Peyre's conjectures on rational points and adelic mixing. Ann. Sci. Éc. Norm. Supér. (4) 41 (2008), no. 3, 383–435.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement